# SDR SCNA20130320062

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 42,730 hours, 14,507 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Bolt
- Condition: Broken
- Location: Rudder
- Component: Pcu
- Component part number: 4193001003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN RUDDER PCU BOLT BROKEN IN LINKAGE.  FOUND DAMAGE TO HINGE RIB 66.42 AND 56.48.  BLENDED OUT DAMAGE.  RE-INSTALLED NEW MAIN RUDDER PCU.  PERFORMED PENETRANT INSPECTION.  AREA PREPPED AND PRIMED.
